Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 3, Pages 434–448 (Mi zvmmf4841)  

This article is cited in 2 scientific papers (total in 2 papers)

An embedded method for the integration of systems of structurally separated ordinary differential equations

A. S. Eremin, I. V. Olemskoĭ

Faculty of Applied Mathematics and Control Processes, St. Petersburg State University, Universitetskii pr. 35, St. Peterburg, 198054 Russia

Abstract: An explicit embedded method of the Dormand–Prince type designed for integrating systems of ordinary differential equations of special form is examined. A family of economical fifth-order numerical schemes for integrating systems of structurally separated ordinary differential equations is constructed.

Key words: Cauchy problem for systems of ordinary differential equations, embedded method, family of economical fifth-order numerical schemes, Dormand–Prince type methods, Runge–Kutta method.

Full text: PDF file (280 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:3, 414–427

Bibliographic databases:

UDC: 519.634
Received: 22.03.2009
Revised: 29.09.2009

Citation: A. S. Eremin, I. V. Olemskoǐ, “An embedded method for the integration of systems of structurally separated ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 50:3 (2010), 434–448; Comput. Math. Math. Phys., 50:3 (2010), 414–427

Citation in format AMSBIB
\Bibitem{EreOle10}
\by A.~S.~Eremin, I.~V.~Olemsko{\v\i}
\paper An embedded method for the integration of systems of structurally separated ordinary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 3
\pages 434--448
\mathnet{http://mi.mathnet.ru/zvmmf4841}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2681921}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010CMMPh..50..414E}
\transl
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 3
\pages 414--427
\crossref{https://doi.org/10.1134/S0965542510030048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277337300004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77951846038}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4841
  • http://mi.mathnet.ru/eng/zvmmf/v50/i3/p434

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Eremin, “Kombinirovannyi funktsionalno-nepreryvnyi metod dlya differentsialnykh uravnenii s zapazdyvaniem”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 15:4 (2019), 425–441  mathnet  crossref
    2. I. V. Olemskoi, N. A. Kovrizhnykh, O. S. Firyulina, “Dvukhparametricheskoe semeistvo metodov shestogo poryadka integrirovaniya sistem obyknovennykh differentsialnykh uravnenii”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 15:4 (2019), 502–517  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:249
    Full text:113
    References:31
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021